# SDR ASOA20140829074

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 31,625 hours, 17,799 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE 5A INSPECTION,  THE NR 1 ENGINE LOWER FORWARD MOUNT YOKE FITTING WAS FOUND CRACKED.  MAINTENANCE REPLACED THE YOKE FITTING IAW SB 145-54-0013 AND ETD 2014-145-073164.
